Stomache pains from children's vitamins?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Vitamonster
New Member


Date Joined Jul 2007
Total Posts : 1
   Posted 7/19/2007 1:03 PM (GMT -7)   
For the past few nights I have been woken up by severe stomach pains. I also have them on and off during the day. I have been taking pepto bismol and it provides temporary relief. My first guess is that I am experiencing heartburn for the first time, but I cannot be sure. My question is, can this symptom be a result of eating too many children's vitamins? I really enjoy the taste of them and sometimes tend to eat them more like candy than vitamins. They are iron free so I thought they'd be gentle enough. The ones I had the other night were Kirkland brand iron free chewable children's vitamins. The dosage recommendation for adults is one a day. I'm guessing I had between 8 and 10. Is this heartburn? If so what is the best way to deal with it? Is there anything besides heartburn this could possibly be?
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, February 19, 2018 11:15 AM (GMT -7)
There are a total of 2,930,875 posts in 321,576 threads.
View Active Threads


Who's Online
This forum has 160315 registered members. Please welcome our newest member, Kaitcrayon13.
417 Guest(s), 15 Registered Member(s) are currently online.  Details
Misalily, runningscared, JohnMorales, Girlie, ktownharry, worriedforwife, Missouri, AnxietyKelller, Serfr, Kaitcrayon13, Lynnwood, Vin218, lovefishing, InTheShop, insomniaaa